A modified likelihood ratio test for homogeneity in finite mixture models

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

A modified likelihood ratio test for homogeneity in finite mixture models

TitleA modified likelihood ratio test for homogeneity in finite mixture models
Publication TypeJournal Article
Year of Publication2001
AuthorsChen, H, Chen, J, Kalbfleisch, JD
JournalJournal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume63
Pagination19–29